Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS St. Louis, MO

June 20, 2015Knox County, Lewis County, Missouri; Adams County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 20, 2015, 10:08 PM CDT for Knox County, Lewis County, Missouri; Adams County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 10:08 PM CDT (03:08 UTC)
Expired
Jun 21, 2015, 4:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Adams County, IL, Knox County, MO, Lewis County, MO

The radar

The Quad Cities radar (KDVN), 187 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:20 AM CDTFLASH FLOODMonticello, MOHIGHWAY 156 IS STILL CLOSED...BUT HIGHWAY 16 IS NOW OPEN. CONDITIONS ARE IMPROVING. RAIN HAS ENDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 312 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WGUS53 KLSX 210308
FFWLSX
ILC001-MOC103-111-210900-
/O.NEW.KLSX.FF.W.0022.150621T0308Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  LEWIS COUNTY IN NORTHEAST MISSOURI...
  NORTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 400 AM CDT

* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR INDICATED UP TO 3 INCHES OF RAIN HAS            
  ALREADY FALLEN AND ANOTHER 1 INCH OF RAIN IS EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...EDINA...COLONY...EWING...GREENSBURG...KNOX CITY...LA      
  BELLE...LA GRANGE...LEWISTOWN...MAYWOOD...PLEVNA AND STEFFENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4030 9195 4026 9194 4025 9150 4021 9151
      4020 9150 4020 9133 3995 9133 3996 9234
      4030 9233

$$

BROWNING
1 follow-up statement
207 
WGUS73 KLSX 210425
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 PM CDT SAT JUN 20 2015

ILC001-MOC103-111-210900-
/O.CON.KLSX.FF.W.0022.000000T0000Z-150621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-KNOX MO-LEWIS MO-
1125 PM CDT SAT JUN 20 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LEWIS...KNOX AND
NORTHWESTERN ADAMS COUNTIES UNTIL 400 AM CDT...

AT 1120 PM CDT...DOPPLER RADAR SHOWED ADDITIONAL THUNDERSTORMS WITH 
VERY HEAVY RAINFALL MOVING EASTWARD INTO THE WARNED AREA. A MEMBER 
OF THE PUBLIC IN LEWISTOWN MEASURED 5 INCHES OF RAIN SO FAR THIS 
EVENING AS OF 11 PM.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CANTON...EDINA...COLONY...EWING...KNOX CITY...LA BELLE...LA GRANGE...
LEWISTOWN...MAYWOOD...PLEVNA AND STEFFENVILLE.

LAW ENFORCEMENT REPORTED SEVERAL ROADS INUNDATED...INCLUDING 3 TO 4 
FEET OF WATER OVER HIGHWAY 16 EAST OF MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4030 9195 4026 9194 4025 9150 4021 9151
      4020 9150 4020 9133 3995 9133 3996 9234
      4030 9233

$$

BROWNING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:02 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jun 20, 6:02 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT Sat Jun 20 2015

.SHORT TERM:  (Through Tonight)
Issued at 217 PM CDT Sat Jun 20 2015

A cdfnt central IA continues to approach the area. This fnt is
expected to help initiate storms which shud reach the nrn portions
of the CWA around mid evening. A number of questions arise
regarding storms for late this evening and overnight. Believe that
what storms develop further to the N this afternoon, will eventually
grow upscale into an MCS. Based on 18z sounding from DVN, still
believe the MCS will be forward propagating on the ern flank.
However, as the llj veers tonight and becomes wly, expect back
building storms along any outflow that develops. The main question
will be how far S any outflows travel and if these boundaries
stall swd progression.

Gradually taper PoPs to chance after Midnight tonight as low level
and upper level forcing moves ewd out of the region.

Tilly

.LONG TERM:  (Sunday through Next Saturday)
Issued at 316 PM CDT Sat Jun 20 2015

(Sunday through Tuesday)

Both the NAM and GFS show the cold front will move south into the
CWA and become quasi-stationary on the southerly side of the
stronger westerlies.  Scattered thunderstorms should develop along
this front as the atmosphere becomes extremely unstable with MLCAPES
between 3000-4000 J/kg. Deep layer shear will be on the order of
30-40kts which supports a few severe thunderstorms, mainly
multicells.  This front will then begin to move back north late on
Sunday night as shortwave ridge builds across the area.

Dry weather is still anticipated on Monday as the front will be
north of the area.  By Tuesday the front will move back down into
the area as a result of shortwave trough moving across the upper
Midwest on Tuesday.  The upper high will remain over the area which
will likely suppress convection over all but northeast Missouri and
west central and south central Illinois.

Do still have a concern that heat index readings will be in the
100-105 range from Sunday to possibly Wednesday.  850mb temperatures
climb into the lower 20sC on Monday and Tuesday so MOS temps in the
lower-mid 90s look reasonable.  Dewpoints will be in the 70s, so
still think at least part of the area will have heat index in the
triple digits, particularly on Monday and Tuesday when some areas
may be around 105.

(Wednesday through Saturday)

Upper pattern will start off zonal on Wednesday, but become more
amplified with an upper low over the upper Midwest and large upper
high over the western CONUS by next Saturday.  The ECMWF seems to
have a better continuity with this pattern.  The front will move
south into the CWA late into the period bringing a chance of showers
and thunderstorms and cooler temperatures for the end of the week.

Britt

&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 536 PM CDT Sat Jun 20 2015

VFR conditions will persist through the night at all TAF sites
except KUIN where the threat for thunderstorms will exist in the
05-09Z timeframe. By Sunday morning any thunderstorms moving southward
out of northern Missouri should be weakening, but remnant outflow boundaries
and a weak cold from will likely trigger additional thunderstorms
Sunday afternoon and evening near KCOU and in the KSTL metro. The
timing of these is too uncertain at this time however so will only
hint at this with a VCTS.

Specifics for KSTL: VFR conditions will persist through the night
and into midday on Sunday. VFR ceilings will likely move in around
15Z Sunday ahead of a weak cold front. This front may trigger thunderstorms
Sunday afternoon into Sunday evening so have included a VCTS starting
around 20Z.

Browning

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 20, 4:04 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT SAT JUN 20 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
404 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS PARTS OF
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A FEW STORMS MAY BE
SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL POINTS ALONG THE MERAMEC...ILLINOIS...AND MISSISSIPPI
RIVERS ARE EXPECTED TO REACH MAJOR FLOOD STAGE THIS WEEKEND.

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY AFTERNOON AND
NIGHT. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL POSSIBLE.

HEAT INDEX READINGS MAY CLIMB INTO THE 100 TO 105 DEGREE RANGE
DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY FROM SUNDAY
INTO WEDNESDAY.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA
FROM MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

BRITT

In the hours before

Local storm report, Jun 20, 9:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     QUINCY                  39.93N  91.39W
06/20/2015                   ADAMS              IL   EMERGENCY MNGR

            11 INCH DIAMETER TREE SNAPPED OFF AT 8TH AND JEFFERSON
            STREET .

&&

BROWNING
Special weather statement, Jun 20, 9:31 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT SAT JUN 20 2015

ILZ058>060-095>098-MOZ027-035-036-210330-
ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MACOUPIN IL-MARION
MO-MONTGOMERY IL-PIKE MO-PIKE IL-RALLS MO-
931 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY COUNTY IN
SOUTH CENTRAL ILLINOIS...AND NORTHERN GREENE...NORTHERN CALHOUN AND
NORTHERN MACOUPIN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHERN
BROWN...SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
AND NORTHEASTERN RALLS...NORTHERN PIKE AND MARION COUNTIES IN
NORTHEAST MISSOURI UNTIL 1030 PM CDT...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLERVILLE TO 5
MILES SOUTH OF BUCKHORN TO EWING...AND MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PALMYRA...
  HANNIBAL...
  PITTSFIELD...
  VIRDEN...
  BOWLING GREEN...
  LOUISIANA...
  WHITE HALL...
  PHILADELPHIA...
  BEVERLY...
  PAYSON...

THIS STORM WILL ALSO IMPACT...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 FROM EXIT 4 TO EXIT 35.
INTERSTATE 55 IN ILLINOIS NEAR EXIT 63.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Special weather statement, Jun 20, 10:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 PM CDT SAT JUN 20 2015

ILZ058>060-097>099-MOZ036-051-052-210345-
CALHOUN IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN IL-MONTGOMERY
MO-MONTGOMERY IL-PIKE MO-PIKE IL-
1003 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY COUNTY IN
SOUTH CENTRAL ILLINOIS...AND GREENE...CALHOUN...MACOUPIN AND JERSEY
COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND MONTGOMERY AND LINCOLN COUNTIES IN EAST
CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 1045
PM CDT...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GUST FRONT ALONG A LINE EXTENDING FROM ATHENSVILLE TO 10 MILES
WEST OF WHITE HALL TO CURRYVILLE...AND MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS GUST FRONT AND COULD
CAUSE SOME TREES TO FALL BECAUSE THE GROUND IS SO WET FROM THE
RECENT DAYS OF HEAVY RAINFALL.

LOCATIONS WHICH MAY BE AFFECTED INCLUDE...
  BOWLING GREEN...
  VIRDEN...
  ELSBERRY...
  CARLINVILLE...
  JERSEYVILLE...
  TROY...
  LITCHFIELD...
  BELLEVIEW...
  ATHENSVILLE...
  NEW HARTFORD...

THIS GUST FRONT WILL AFFECT BEAVER DAM STATE PARK...CUIVRE RIVER
STATE PARK AND LAKE LOU YAEGER.

THIS GUST FRONT WILL ALSO IMPACT...INTERSTATE 55 IN ILLINOIS FROM
EXIT 52 TO EXIT 63.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:23 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis67 min
Jun 20, 8:55 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby65 min
Jun 20, 11:47 PM CDTRiver Flood WarningLSXLewis10 days
Jun 20, 11:47 PM CDTRiver Flood WarningLSXLewis60 hr
Jun 21, 12:52 AM CDTRiver Flood WarningLSXMarion11 days
Jun 21, 1:40 AM CDTAreal Flood AdvisoryLSXMarion, Pike, Ralls6 hr
Jun 21, 1:48 AM CDTSevere Thunderstorm WarningLSXLincoln42 min
Jun 21, 2:31 AM CDTRiver Flood WarningLSXMarion72 hr
Jun 21, 3:46 AM CDTHeat AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis39 hr
Jun 21, 3:54 AM CDTFlash Flood WarningLSXLincoln, Pike6 hr
Jun 21, 4:01 AM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jun 21, 4:45 AM CDTFlash Flood WarningLSXAudrain, Montgomery, Pike, Ralls6 hr
Jun 21, 5:39 AM CDTRiver Flood WarningLSXLincoln70 hr
Jun 21, 9:48 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery42 min
Jun 21, 9:57 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis31 min
Jun 21, 10:08 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls6 hr
Jun 21, 10:56 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike49 min
Jun 21, 3:40 PM CDTAreal Flood WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls12 hr

Nearby

Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.